# SDR AT9900402

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE CABIN FLOOR PANEL NR 90 CORRODED AROUND THE EDGES.  REMOVED, FIT, TRIMMED, DRILLED, TREATED, AND PRIMED REPLACEMENT SKIN PANEL AND INSTALLED IAW DC9 SRM 53-21-0, 51-10-2, 51-10-4, AND 51-30-2.
